MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 135 DEG LCP® DHHS(TM) SIDEPLATE-STD BARREL 2 HOLES; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 135 DEG LCP® DHHS(TM) SIDEPLATE-STD BARREL 2 HOLES; APPLIANCE,FIXATION,NAIL
Model Number 282.610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter phone contact is: (b)(6).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Part number: 282.610, lot number: h757389, part manufacture date: 06-nov-2018, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 135 deg lcp® dhhs(tm) sideplate-std barrel 2 holes product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.In addition, a review of the device history record for part number 282.610.2, lot h717307, part manufacture date: 22-aug-2018 (a component of part number: 282.610, lot number: h757389) revealed no complaint related anomalies.The device history record shows this lot of slotted dhhs key length 23.5mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history records revealed these lots met all specifications with no nonconformances noted.These raw material lots met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to non-union and revision to total hip replacement.The original date of implant was unknown.The procedure was successfully completed.Concomitant devices reported helix blade 95mm (part number 282.238, lot number h793959 , quantities 1), screws: cannulated (part number unknown, lot number unknown, quantities 1).This complaint is for one (1) 135 deg lcp® dhhs(tm) sideplate-std barrel 2 holes.This is report 2 of 3 for (b)(4).

Brand Name
135 DEG LCP® DHHS(TM) SIDEPLATE-STD BARREL 2 HOLES
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10039301
Report Number2939274-2020-02294
Device Sequence Number19471321
Product Code KTT
UDI-Device Identifier10886982178664
UDI-Public(01)10886982178664
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033556
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number282.610
Device Catalogue Number282.61
Device Lot NumberH757389
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;